# SDR SWAA2024031563531

- Difficulty date: February 13, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET BS 500D AND STRINGER 19L FWD CARGO COMPARTMENT 2024-123928<[01] REPLACED GUSSET LOCATED BS 500D AND STRINGER 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 143A7902; SHEET 209; REV -;A SEE INDIVIDUAL SIGN OFF BELLOW.;[02] REPLACED GUSSET LOCATED BS 500D AND STRINGER 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 143A7902; SHEET 209; REV -;A SEE INDIVIDUAL SIGN OFF BELLOW RII ITEM
